MathSciNet Relay Station
MathSciNet bibliographic data
MR1925991 94B25 (11H71)
Chapman, Robin; Dougherty, Steven T.; Gaborit, Philippe; Solé, Patrick 2-modular lattices from ternary codes. J. Théor. Nombres Bordeaux 14 (2002), no. 1, 73–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement